MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that 15 days after the dental implant was installed in mouth, its non-osseointegration was observed.35 ncm of primary stability was achieved and the implant was installed with immediately load.The patient presented bone type iv.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7235268
Report Number3008261720-2018-00427
Device Sequence Number140783
Product Code DZE
UDI-Device Identifier07899878016595
UDI-Public07899878016595
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/01/2018
Report Date (Section F) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date11/30/2018
Device Catalogue Number140.640
Device Lot Number85840
Other Device ID Number07899878016595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/01/2018
Device Age9 MO
Event Location Other
Date Report to Manufacturer01/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;